MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1043836

Медицинская библиотека · Klinische Padiatrie · 1999

[Ventricular tachycardia after erythromycin administration in a newborn with congenital AV-block].

Brixius B, Lindinger A, Baghai A, Limbach H G, Hoffmann W

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

UNLABELLED: This report is on a newborn with congenital complete av-block due to a maternal collagenosis. The intravenous application of erythromycin produced premature ventricular beats and non sustained ventricular tachycardias by prolongation of the QT interval. After discontinuation of the erythromycin application, the QT-interval normalised.

CONCLUSION

In atrioventricular conduction disorders with severe bradycardia and prolongation of the QT interval, the application of erythromycin--if unavoidable--should be managed by slow intravenous infusion and with permanent ECG monitoring.

Для цитирования: Brixius B, Lindinger A, Baghai A, Limbach H G, Hoffmann W. [Ventricular tachycardia after erythromycin administration in a newborn with congenital AV-block].. Klinische Padiatrie. 1999. DOI: 10.1055/s-2008-1043836.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.